Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from diarrhea. Having severe pain in lower back

User rating for this question
Excellent
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1735 Questions
Question
Diarrhea with severe pain in lower right side of back. Also I am a celiac. I am taking Keflex bc I cut my foot last Friday and had to get 4 stitches.
Posted Sat, 8 Jun 2013 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 30 minutes later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

What would you like to know?
Above answer was peer-reviewed by
 
Follow-up: Suffering from diarrhea. Having severe pain in lower back 4 minutes later
What is the answer to the severe pain in lower right back with diarrhea?
 
 
Answered by Dr. Ratnakar Kini 11 minutes later
Hi,
How long have you been having diarrhea and pain in the right lower back?
They both started simultaneously?
What tests have been done so far?
Above answer was peer-reviewed by
 
Follow-up: Suffering from diarrhea. Having severe pain in lower back 3 minutes later
I am a celiac. The diarreah started this evening. It was like I got some wheat somehow. The back pain started around 11. It hurts bad when I stand, but can still feel it while lying down. Diarrhea is very much like I ate some wheat accidentally. I've known I was a celiac for 6 years. Lifetime of gastro problems bf that.
 
 
Answered by Dr. Ratnakar Kini 15 minutes later
The severe lower back pain you have is not related to the diarrhea you have.
It could be a neuromuscular pain or ureteric colic.
Take tylenol for relief.
If pain is persistent, an ultrasound scan of the abdomen may be done to rule out ureteric colic.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Suffering from diarrhea. Having severe pain in lower back 1 minute later
Thank you for your help.
 
 
Answered by Dr. Ratnakar Kini 1 minute later
Welcome.
If you have no more questions, kindly rate this service.
Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor